# SDR COMA0560127

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 21,023 hours, 19,543 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 601R593201
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5574 RECEIVED A LEFT WING ANTI-ICE WARNING DURING CRUISE FLIGHT, RETURNED TO CVG.  REPLACED THE LEFT WING LEADING EDGE INBOARD AND MIDDLE ANTI ICE SENSORS.
